# SDR AALA20160104009

- Difficulty date: January 3, 2016
- Submitted: January 4, 2016
- Operation: Air carrier
- Aircraft: N378AN
- Make and model: Boeing 767323
- Aircraft serial: 25447
- Aircraft time: 94,731 hours, 15,112 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

GOING FROM FLAPS 20 - 25, THE LE ASYMMETRY, LE SLAT ASYMMRYTY, LIGHT CAME ON.  AUTO PILOT HANDLE WENT BACK TO 20.  THE FLIGHT DECLARED AN EMER & LANDED WITHOUT FURTHER INCIDENT.  NO FAULTS ON FSEU.  RAN FLAPS & SLATS UP & DOWN SEVERAL TIMES, NO FAULTS.  INSTALLED UPGRADED FSEU ON ACFT FOR BETTER TROUBLESHOOTING, SYS OK FOR SERVICE.  THE ACFT WAS NOT GNDED.
